# SDR REXA2017013100142

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,811 hours, 19,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE + NOSE DOOR OPEN MESSAGE AFTER T/O WHEN GEAR HANDLE UP. REMOVED AND REPLACED NOSE LANDING GEAR SENSOR BRACKET. REINSTALLED TOW GUARD COLLAR, SERVICED NLG STRUT IAW AMM 12-12-32. PERFORMED EXTENSION AND RETRACTION TEST IAW AMM 32-30-00. ALL CHECKS GOOD.
